Skip to Main Content
GEOREF RECORD

Seismic waves from finite faults in layered media

F. Abramovici and J. Gal-Ezer
Seismic waves from finite faults in layered media
Bulletin of the Seismological Society of America (December 1979) 69 (6): 1693-1714


ISSN: 0037-1106
EISSN: 1943-3573
Coden: BSSAAP
Serial Title: Bulletin of the Seismological Society of America
Serial Volume: 69
Serial Issue: 6
Title: Seismic waves from finite faults in layered media
Affiliation: Univ. Calgary, Dep. Math. and Stat., Calgary, Alberta, Canada
Pages: 1693-1714
Published: 197912
Text Language: English
Publisher: Seismological Society of America, Berkeley, CA, United States
References: 24
Accession Number: 1980-019468
Categories: Seismology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus. incl. tables
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1980
Close Modal

or Create an Account

Close Modal
Close Modal